# SDR DALA2021071203922

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 326-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 IN REF NRC 00803: CORROSION ON FLOOR SUPPORT ANGLE SEVERAL PLACES UPPER SIDE BTW FS= 326 TO 328 AND RBL=65 AT W-1 AREA. CORRECTIVE ACTION: SUMMARY OF NRC 01058: FLOOR SUPPORT ANGLE SEVERAL PLACES UPPER SIDE BTW FS= 326 TO 328 AND RBL=65 WAS REPAIRED PER B757-200 SRM. (1868546)
